# SDR SWAA2022092083385

- Difficulty date: July 30, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N7816B
- Make and model: Boeing 737-7L9
- Aircraft serial: 28009
- Aircraft time: 68,103 hours, 31,563 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: M1673
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

6 EMERGENCY EXIT LIGHTS INOP. RIGHT HAND STOW BINS 7 AND 8; L2 DOOR HEADER PANEL; AFT ENTRY; G4 AND R2 EXTERIOR EMERGENCY EXIT LIGHTS / [01] PERFORMED A TEST OF EMERGENCY EXIT LIGHTS PER AMM 33-51-00-710 AND WDM 33-51-14. DETERMINED THAT BATTERY PACKS M1672 AND M1673 ARE NOT CHARGING.;[02] REMOVED AND REPLACED THE EMERGENCY EXIT LIGHT BATTERY PACKS M1672 AND M1673 AND PERFORMED A SATISFACTORY INSTALLATION TESTS IAW AMM 33-51-06-960-805.;[03] VERIFIED CORRECTIVE ACTION 1 AND 2 COMPLETED;[04] ALL MAINTENANCE COMPLETED FOR THE CARD.
